23 Aug ‑ 16 Oct 2019 (every Mon to Wed, Fri) 10am ‑ 7pm (9 hours)
24 Aug ‑ 13 Oct 2019 (every Sun, Sat) 10am ‑ 9pm (11 hours)
香港科學館 地下展廳 》香港尖沙咀東部科學館道2號
26 Aug ‑ 29 Sep 2019 (everyday) 9am ‑ 7pm (10 hours)
中環廣場 1/F大堂 》香港灣仔港灣道18號
9 Oct ‑ 3 Nov 2019 (everyday) 9am ‑ 11pm (14 hours)
Foyer, Hong Kong Cultural Centre 》10 Salisbury Road, Tsimshatsui, Kowloon
24 Oct ‑ 6 Nov 2019 (everyday) 10am ‑ 8pm (10 hours)
66 Causeway Road, Causeway Bay, Hong Kong
香港科學館: $20 (逢星期三及全日制學生免費)
contributed by


今年世界文化藝術節「北歐五國」的展覽主題是「姆明谷的彗星」,由設計師郭達麟策展,在科學館、文化中心、中央圖書館及中環廣場四大場地展覽。著名芬蘭作家托弗•揚松的畫作、姆明角色剪影,目不暇給;山形書架盒更內有乾坤,等你前來揭曉!

免費入場*

*香港科學館除外,入場費詳見網頁: https://hk.science.museum/zh_TW/web/scm/gi/ti.html